# SDR ASAA2022062339061

- Difficulty date: June 23, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 46,683 hours, 11,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56603
- Part serial: NSN
- Condition: Corroded
- Location: Sta 947
- Part time: 46,683 hours, 11,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA OF STA 947 FLOOR SUPPORT AT LBL 28 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS LOCATED AND DRILLED NEW INTERCOSTAL IAW B737-800 SRM 51-40-05-0G-0 TO BE INSTALLED ON MIG 5 OK313487 W/O 1020399-2000-0126W=2 O=.080 R=.062 L=1 D=.018.
